# SDR ASOA20130802141H

- Difficulty date: August 2, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 21,112 hours, 21,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5A INSPECTION, THE LT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT A RIVET ON FRAME 79 BELOW STRINGER 03L.  MX PERFORMED A FILLER/DOUBLER REPAIR IAW ENGINEERING CHANGE REPAIR AUTHORIZATION EC5330-02501, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
